BibTeX record journals/isci/Yu00

download as .bib file

@article{DBLP:journals/isci/Yu00,
  author    = {Chang{-}Wu Yu},
  title     = {On the complexity of the maximum biplanar subgraph problem},
  journal   = {Inf. Sci.},
  volume    = {129},
  number    = {1-4},
  pages     = {239--250},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0020-0255(00)00048-7},
  doi       = {10.1016/S0020-0255(00)00048-7},
  timestamp = {Wed, 14 Jun 2017 20:37:31 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/isci/Yu00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics